# SDR DALA2022120107681

- Difficulty date: November 28, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50048
- Aircraft time: 6,732 hours, 3,105 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AMOC AD 2021-22-17 ER/A 602362-14AD REV A INCLUDES INSTRUCTION FOR MODIFICATION OF THE WTBF ON 8129. SEC II TRACKS LIMIT FOR THE NEXT DUE AD 2021-22-17 INSPECTION. AMOC APPROVING TERMINATING ACTION MUST BE ACQUIRED PRIOR TO REACHING THIS LIMIT. *AMOC* REVISE ER/A TO INCORPORATE AMOC PRIOR TO REACHING 500 FH FROM 28NOV22 ONCE TERMINATING ACTION IS APPROVED. ASSOCIATED AA 5352-01038 ADDED FOR AC 8129 ASSOCIATED ER/A 00-602362 ADDED FOR AC 8129.
